# SDR 97ZZZX1759

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Bs 950 Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1.5 INCH CRACK AT BS 940 FRAME FITTING FORWARD UPPER ATTACHED FLANGE.  SUSPECT CAUSE, FATIGUE.
